# SDR SWIA200110396

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 13,388 hours, 19,276 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CABLE IS FRAYED DOWN TO A SINGLE STRAND.  IT WAS DISCOVERED DURING APU SHORT TROUBLESHOOTING.  REPLACED RIGHT RUDDER TRIM CABLE PER MM 27-11-01.
